# SDR DL72E992645

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Le Flap
- Component: 2690021017
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 7 SLAT WOULD NOT RETRACT UNTIL BACK ON GROUND.  REPLACED NR 7 SLAT ACTUATOR AND EXTEND SWITCH, CHECKS OK.
